Posted By Posting
Dec 13, 2007
austinsmom
Can reglan cause nystagmus?
nystagmus is an involuntary horizontal eye movement, his cardiologist noticed it today. reglan is known to cause neurological effects, I stopped him taking it b/c he was tounge thrusting and smacking his lips. could this nystagmus be a side effect???
Dec 16, 2007
jan gambino burns
Jan Gambino, M.Ed
The Reflux Mom
P.O. Box 171
Arnold, Maryland
21012 USA
Mom to Rebecca: reflux and asthma, post nissen fundo, post g tube, post FTT and Jenna: reflux, asthma and POTS.
Author of Reflux 101: A Parent's Guide to Gastroesophageal Reflux.
http://www.lulu.com/content/4999931
Blog: www.healthcentral.com/acid-reflux/c/96
Reglan and nystagmus
Dear Austin's mom, How long has it been since you stopped giving Austin Reglan? Did you notice the eye movement before he was on Reglan or during/after treatment? I have asked Beth Anderson to reply to your message. Best wishes, Jan
Dec 25, 2007
jedd'smommy
Jessica, Mommy to Jedd, severe reflux, severe food and oral aversions, Finally G tube free!!! VSD repair 4-24-07 (open heart surgery), hypospadias, repaired 3 times and Ear tubes Visit Jedd at his CB site: www.caringbridge.org/visit/jedd
Since you have stop the reglan did the eye movemetn decrease. If so then I would be prone to think that they could be linked to the reglan. Our son never had that just that he was the world's most cranky baby so we DX the reglan. You could always use erythromycin. That's what we switched to.
Check with your
doctor first!